Mathematische Annalen

, Volume 300, Issue 1, pp 393–404

Non-Archimedean analytic curves in Abelian varieties

  • William Cherry
Article

Mathematics Subject Classification (1991)

14G20 14K15 32P05 32H25 32H20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • William Cherry
    • 1
  1. 1.Department of MathematicsThe University of MichiganAnn ArborUSA

Personalised recommendations